Alert archive / Ohio / Low Water Advisories in 2016
Low Water Advisory 2, NWS Cleveland, OH
NWS Cleveland, OH issued this low water advisory at Jan 11, 2016, 4:18 PM EST. It took effect at Jan 12, 2016, 10:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 11, 2016, 4:18 PM EST (21:18 UTC)
- In effect from
- Jan 12, 2016, 10:00 AM EST
- Expired
- Jan 12, 2016, 9:44 PM EST
- In force
- 12 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
111 WHUS71 KCLE 112118 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 418 PM EST MON JAN 11 2016 LEZ142>144-162>164-120530- /O.UPG.KCLE.GL.A.0002.160112T1500Z-160113T0900Z/ /O.NEW.KCLE.GL.W.0002.160112T1200Z-160113T0300Z/ /O.NEW.KCLE.LO.Y.0002.160112T1500Z-160113T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 418 PM EST MON JAN 11 2016 ...GALE WARNING IN EFFECT FROM 7 AM TO 10 PM EST TUESDAY... ...LOW WATER ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 4 AM EST WEDNESDAY... * WINDS...SOUTHWEST WINDS TO 30 KNOTS BECOMING WEST GALES TO 35 KNOTS ON TUESDAY MORNING. * WAVES...3 TO 5 FEET SUBSIDING TO 5 TO 7 FEET TUESDAY AFTERNOON. * WATER LEVELS...WATER LEVELS WILL FALL BELOW THE CRITICAL MARK FOR SAFE NAVIGATION ON TUESDAY AFTERNOON. THE WATER LEVEL IS EXPECTED TO FALL TO BETWEEN A FOOT AND A FOOT AND A HALF BELOW THE CRITICAL MARK BY TUESDAY EVENING THEN START TO RISE TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ146>149-120530- /O.CON.KCLE.SC.Y.0001.000000T0000Z-160112T1500Z/ /O.UPG.KCLE.GL.A.0002.160112T1500Z-160113T0900Z/ /O.NEW.KCLE.GL.W.0002.160112T1500Z-160113T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 418 PM EST MON JAN 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY... ...GALE WARNING IN EFFECT FROM 10 AM TUESDAY TO 4 AM EST WEDNESDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS TONIGHT. SOUTHWESTERLY WINDS WILL SHIFT TO WESTERLY ON TUESDAY AND INCREASE TO 35 KNOT GALES. GALES WILL CONTINUE TUESDAY NIGHT. * WAVES...4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET TONIGHT. WAVES WILL BUILD TO 8 TO 13 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-145-165>169-120530- /O.UPG.KCLE.GL.A.0002.160112T1500Z-160113T0900Z/ /O.NEW.KCLE.GL.W.0002.160112T1500Z-160113T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 418 PM EST MON JAN 11 2016 ...GALE WARNING IN EFFECT FROM 10 AM TUESDAY TO 4 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 4 AM EST WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS TODAY...SOUTHWEST WINDS WILL SHIFT TO WEST ON TUESDAY AND INCREASE TO 35 KNOT GALES. * WAVES TODAY...WILL INCREASE TO 7 TO 10 FEET LATE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
5 follow-up statements
632 WHUS71 KCLE 120236 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 936 PM EST MON JAN 11 2016 LEZ146>149-121045- /O.CAN.KCLE.SC.Y.0001.000000T0000Z-160112T1500Z/ /O.CON.KCLE.GL.W.0002.160112T1500Z-160113T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 936 PM EST MON JAN 11 2016 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM TUESDAY TO 4 AM EST WEDNESDAY... * WINDS...SOUTHWEST WINDS INCREASING TO 35 KNOT GALES AND BECOMING WEST ON TUESDAY. * WAVES...4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET TONIGHT. WAVES WILL BUILD TO 8 TO 13 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142>144-162>164-121045- /O.CON.KCLE.GL.W.0002.160112T1200Z-160113T0300Z/ /O.CON.KCLE.LO.Y.0002.160112T1500Z-160113T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 936 PM EST MON JAN 11 2016 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM EST TUESDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO 4 AM EST WEDNESDAY... * WINDS...SOUTHWEST WINDS WILL SHIFT TO WEST ON TUESDAY AND INCREASE TO 35 KNOT GALES. * WAVES...3 TO 5 FEET BUILDING TO 5 TO 7 FEET TUESDAY AFTERNOON. * WATER LEVELS...WATER LEVELS WILL FALL BELOW THE CRITICAL MARK FOR SAFE NAVIGATION ON TUESDAY AFTERNOON. THE CRITICAL MARK IS 5 INCHES ABOVE CHART DATUM. WATER LEVELS ARE EXPECTED TO FALL 6 TO 12 INCHES BELOW CHART DATUM OR 11 TO 17 INCHES BELOW THE CRITICAL MARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-145-165>169-121045- /O.CON.KCLE.GL.W.0002.160112T1500Z-160113T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 936 PM EST MON JAN 11 2016 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM TUESDAY TO 4 AM EST WEDNESDAY... * WINDS TODAY...SOUTHWEST WINDS WILL SHIFT TO WEST ON TUESDAY AND INCREASE TO 35 KNOT GALES. * WAVES TODAY...WILL INCREASE TO 7 TO 10 FEET LATE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
323 WHUS71 KCLE 120914 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 414 AM EST TUE JAN 12 2016 LEZ142>144-162>164-121715- /O.CON.KCLE.GL.W.0002.160112T1200Z-160113T0300Z/ /O.CON.KCLE.LO.Y.0002.160112T1500Z-160113T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 414 AM EST TUE JAN 12 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...LOW WATER ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST WEDNESDAY... * WINDS...SOUTHWEST WINDS WILL SHIFT TO WEST TODAY AND INCREASE TO 35 KNOT GALES. * WAVES...BUILDING TO 5 TO 8 FEET THIS AFTERNOON AND EVENING. * WATER LEVELS...AT 4 AM THE WATER LEVEL AT TOLEDO WAS 23 INCHES ABOVE CHART DATUM. THE CRITICAL MARK FOR SAFE NAVIGATION IS 5 INCHES ABOVE CHART DATUM OR ABOUT 24 INCHES BELOW RECENT AVERAGE WATER LEVELS. WATER LEVELS ON WESTERN LAKE ERIE ARE EXPECTED TO DROP TO ABOUT 10 INCHES BELOW CHART DATUM OR ABOUT 15 INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION THIS AFTERNOON. WATER LEVELS WILL RISE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-145>149-165>169-121715- /O.CON.KCLE.GL.W.0002.160112T1500Z-160113T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 414 AM EST TUE JAN 12 2016 ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST WEDNESDAY... * WINDS TODAY...SOUTH WINDS WILL SHIFT TO WEST TODAY AND INCREASE TO 35 TO 40 KNOT GALES. * WAVES...WILL INCREASE TO 10 TO 14 FEET THIS AFTERNOON INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
099 WHUS71 KCLE 121519 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1019 AM EST TUE JAN 12 2016 LEZ142>144-162>164-122330- /O.CON.KCLE.GL.W.0002.000000T0000Z-160113T0300Z/ /O.CON.KCLE.LO.Y.0002.000000T0000Z-160113T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 1019 AM EST TUE JAN 12 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS...WEST GALES TO 35 KNOTS TODAY. * WAVES...BUILDING TO 5 TO 8 FEET THIS AFTERNOON AND EVENING. * WATER LEVELS...AT 10 AM THE WATER LEVEL AT TOLEDO WAS 8 INCHES ABOVE CHART DATUM. THE CRITICAL MARK FOR SAFE NAVIGATION IS 5 INCHES ABOVE CHART DATUM OR ABOUT 24 INCHES BELOW RECENT AVERAGE WATER LEVELS. WATER LEVELS ON WESTERN LAKE ERIE ARE EXPECTED TO DROP TO ABOUT 15 INCHES BELOW CHART DATUM OR ABOUT 20 INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION THIS EVENING. WATER LEVELS WILL RISE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-145>149-165>169-122330- /O.CON.KCLE.GL.W.0002.000000T0000Z-160113T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1019 AM EST TUE JAN 12 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS TODAY...SOUTHWEST GALES TO 35 KNOTS...BECOMING WEST TO 40 KNOT GALES. * WAVES...WILL INCREASE TO 10 TO 14 FEET THIS AFTERNOON INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
381 WHUS71 KCLE 122116 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 416 PM EST TUE JAN 12 2016 LEZ142>144-162>164-130530- /O.CON.KCLE.GL.W.0002.000000T0000Z-160113T0300Z/ /O.CON.KCLE.LO.Y.0002.000000T0000Z-160113T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 416 PM EST TUE JAN 12 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS...WEST GALES TO 35 KNOTS THROUGH EARLY EVENING THEN DECREASING TO 15 TO 25 KNOTS. * WAVES...BUILDING TO 5 TO 7 FEET DECREASING TO 3 TO 5 FEET. * WATER LEVELS...AT 4 PM THE WATER LEVEL AT TOLEDO WAS 18 INCHES BELOW CHART DATUM. THE CRITICAL MARK FOR SAFE NAVIGATION IS 5 INCHES ABOVE CHART DATUM OR ABOUT 24 INCHES BELOW RECENT AVERAGE WATER LEVELS. WATER LEVELS ON WESTERN LAKE ERIE ARE EXPECTED TO BOTTOM OUT AROUND 20 INCHES BELOW CHART DATUM OR ABOUT 25 INCHES BELOW THE CRITICAL MARK FOR SAFE NAVIGATION THIS EVENING. WATER LEVELS WILL RISE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-145>149-165>169-130530- /O.CON.KCLE.GL.W.0002.000000T0000Z-160113T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 416 PM EST TUE JAN 12 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS TODAY...WEST GALES TO 40 KNOT GALES DECREASING TO 30 KNOTS LATE. * WAVES...WILL INCREASE TO 10 TO 14 FEET THIS AFTERNOON INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
847 WHUS71 KCLE 130244 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 944 PM EST TUE JAN 12 2016 LEZ142>144-130900- /O.CAN.KCLE.GL.W.0002.000000T0000Z-160113T0300Z/ /O.NEW.KCLE.SC.Y.0002.160113T0244Z-160113T0900Z/ /O.CAN.KCLE.LO.Y.0002.000000T0000Z-160113T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 944 PM EST TUE JAN 12 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY HAS BEEN CANCELLED. * WINDS...WEST WINDS TO 30 KNOTS DIMINISHING TO 15 TO 20 KNOTS. * WAVES...SUBSIDING TO 2 TO 4 FEET OVERNIGHT. * WATER LEVELS...WATER LEVELS HAVE CLIMBED BACK TO THE CRITICAL MARK FOR SAFE NAVIGATION WHICH IS CURRENTLY 5 INCHES ABOVE CHART DATUM. WATER LEVELS ARE EXPECTED TO CONTINUE TO RISE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ162>164-130345- /O.CAN.KCLE.GL.W.0002.000000T0000Z-160113T0300Z/ /O.CAN.KCLE.LO.Y.0002.000000T0000Z-160113T0900Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 944 PM EST TUE JAN 12 2016 ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. THE LOW WATER ADVISORY HAS BEEN CANCELLED. $$ LEZ061-145>149-165>169-130900- /O.CON.KCLE.GL.W.0002.000000T0000Z-160113T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 944 PM EST TUE JAN 12 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS TODAY...WEST GALES TO 40 KNOT GALES DECREASING TO 30 KNOTS LATE AND THEN BECOME SOUTHEAST AT 15 TO 25 KNOTS ON WEDNESDAY. * WAVES...WAVES OF 10 TO 14 FEET WILL SUBSIDE TO 5 TO 7 FEET ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this low water advisory went out at Jan 11, 4:03 PM EST, 15 minutes earlier.
Area forecast discussion, Jan 11, 4:03 PM EST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
403 PM EST MON JAN 11 2016
.SYNOPSIS...
LOW PRESSURE OVER OKLAHOMA WILL MOVE ACROSS THE CENTRAL LAKES
TUESDAY...DRAGGING ANOTHER COLD FRONT ACROSS THE FORECAST AREA. A
RIDGE OF HIGH PRESSURE WILL MOVE ACROSS THE OHIO VALLEY WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
MODELS IN GOOD AGREEMENT MOVING THE LOW CENTERED OVER OKLAHOMA INTO
THE CENTRAL LAKES BY DAYBREAK TUESDAY. THE TRAILING FRONT WILL
PRODUCE WIDESPREAD SYNOPTIC SNOW AND ANOTHER REINFORCING SHOT OF
COLD AIR. SNOW SHOULD REACH NW OHIO LATE THIS EVENING AND
EVENTUALLY REACH NE OH/NW PA TOWARD THE MORNING RUSH.
HAVE ISSUED A WINTER WEATHER ADVISORY FOR THE ENTIRE FORECAST AREA
FOR TOMORROW MORNING. ALTHOUGH TOTAL SYNOPTIC SNOWFALL AMOUNTS WILL
GENERALLY BE IN THE 2-3 INCH RANGE...SOME OF THE HEAVIEST SNOW WILL
OCCUR DURING THE MORNING RUSH. THIS COMBINED WITH WIND GUSTS UP TO
30 MPH WILL PRODUCE HAZARDOUS DRIVING CONDITIONS FOR THE MORNING
COMMUTE.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
SNOW WILL BE TAPERING OFF FROM THE WEST TOMORROW MORNING. SNOW
INTENSITY MAY WELL INCREASE WEDNESDAY IN THE EAST AS AN UPPER LEVEL
SHORT WAVE MOVES ACROSS THE FORECAST AREA COMBINED WITH SOME ADDED
LIFT FROM 300 MB JET MAX.
EXPECT THE LAKE EFFECT SNOW TO BEGIN TUESDAY EVENING AS 850MB TEMPS
PLUNGE TO -17C CREATING MODERATE INSTABILITY OVER THE LAKE. FOR NOW
WILL JUST GO WITH A WARNING FOR ERIE PA AND AN ADVISORY FOR REMAINDER
OF THE PRIMARY SNOWBELT. MODELS CONTINUE TO HINT AT A NORTHWESTERLY
FLOW DEVELOPING OVER THE LAKE TUESDAY NIGHT. IF THAT IS INDEED THE
CASE THE INLAND RIDGES IN ASHTABULA AND CRAWFORD COUNTY COULD
APPROACH WARNING CRITERIA. QUICK MOVING RIDGE MOVES ACROSS THE
UPPER OHIO VALLEY WEDNESDAY AFTERNOON AGAIN FORCING THE LAKE BANDS
NORTH OVER THE LAKE.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
TEMPERATURES WILL WARM BACK UP TO NEAR OR ABOVE FREEZING LATE THIS
WEEK AHEAD OF THE NEXT LOW PRESSURE SYSTEM TO TRACK OUT OF THE
PLAINS. MODEL SPREAD CONTINUES TO CONTRIBUTE UNCERTAINTY IN TRACK
AND TIMING PRECIPITATION AS THIS SYSTEM MOVES THROUGH THE GREAT
LAKES FRIDAY THROUGH SATURDAY. THE 12Z ECMWF WAS A FAST OUTLIER
FROM THE CONSENSUS SO WEIGHTED THE FORECAST TOWARDS THE SLOWER
SOLUTION. CURRENT PROJECTIONS SHOW THE BULK OF THE PRECIPITATION
FALLING AS RAIN THROUGH SATURDAY...THEN TRANSITIONING BACK TO SNOW
AS THE SYSTEM PULLS AWAY ON SUNDAY. TEMPERATURES WILL FALL AGAIN
BEHIND THIS SYSTEM TO START NEXT WEEK BACK INTO THE 20S.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
SNOW HAS MAINLY ENDED ACROSS THE AREA FOR THE REMAINDER OF THE
AFTERNOON. A CLIPPER SYSTEM WILL TRACK THROUGH THE GREAT LAKES
TONIGHT BRINGING ANOTHER ROUND OF SNOW MOVING WEST TO EAST ACROSS
THE AREA. MOST SITES WILL EXPERIENCE ABOUT A 9 HOUR WINDOW OF
LIGHT TO MODERATE SNOW. CONDITIONS WILL FLUCTUATE BETWEEN MVFR AND
IFR DURING THE SNOW. WINDS WILL SHIFT TO THE WEST SOUTHWEST WITH
THE PASSAGE OF A COLD FRONT AND INCREASE TO 15-20 KNOTS WITH GUSTS
OF 25-30 KNOTS. SOME BLOWING OF SNOW MAY CONTINUE TO LIMIT
VISIBILITIES ONCE THE SNOW HAS STOPPED FALLING.
OUTLOOK...NON VFR TUESDAY...LINGERING INTO WEDNESDAY NE OH/NW PA.
NON VFR POSSIBLE WEDNESDAY NIGHT...LINGERING INTO THURSDAY FOR NE
OH/NW PA.
&&
.MARINE...
WINDS WILL INCREASE AGAIN WITH THE PASSAGE OF THE NEXT ARCTIC COLD
FRONT ON TUESDAY MORNING. WESTERLY WINDS WILL INCREASE TO 35 KNOT
GALES ALONG AND BEHIND THE FRONT. THE GALE WARNING IS IN EFFECT INTO
TUESDAY EVENING ON THE WESTERN BASIN AND CONTINUES THROUGH TUESDAY
NIGHT ON THE EAST END OF THE LAKE WHERE WINDS WILL REMAIN LONGER.
LOW WATER WILL BE A PROBLEM AGAIN ON THE WESTERN BASIN WITH WATER
LEVELS DROPPING BELOW THE CRITICAL MARK DURING THE AFTERNOON ON
TUESDAY. WINDS WILL DECREASE ON WEDNESDAY AS HIGH PRESSURE BUILDS
ACROSS THE OHIO VALLEY. ANOTHER LOW PRESSURE SYSTEM WILL TRACK OUT
OF THE PLAINS TOWARDS THE END OF THE WEEK. &&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW ADVISORY FROM 3 AM TUESDAY TO 8 AM EST
WEDNESDAY FOR OHZ012>014-089.
WINTER WEATHER ADVISORY FROM 3 AM TO NOON EST TUESDAY FOR
OHZ003-006>011-017>023-027>033-036>038-047.
PA...LAKE EFFECT SNOW ADVISORY FROM 3 AM TUESDAY TO 8 AM EST
WEDNESDAY FOR PAZ003.
LAKE EFFECT SNOW WARNING FROM 3 AM TUESDAY TO 3 PM EST
WEDNESDAY FOR PAZ001-002.
MARINE...GALE WARNING FROM 10 AM TUESDAY TO 4 AM EST WEDNESDAY FOR
LEZ061-145>149-165>169.
LOW WATER ADVISORY FROM 10 AM TUESDAY TO 4 AM EST WEDNESDAY
FOR LEZ142>144-162>164.
GALE WARNING FROM 7 AM TO 10 PM EST TUESDAY FOR LEZ142>144-
162>164.
SMALL CRAFT ADVISORY UNTIL 10 AM EST TUESDAY FOR LEZ146>149.
&&
SYNOPSIS...DJB
NEAR TERM...DJB
SHORT TERM...DJB
LONG TERM...KEC
AVIATION...KEC
MARINE...KECHazardous weather outlook, Jan 11, 1:18 PM EST, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 118 PM EST MON JAN 11 2016 PAZ001-002-121830- NORTHERN ERIE-SOUTHERN ERIE- 118 PM EST MON JAN 11 2016 ...LAKE EFFECT SNOW WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WATCH. WIND CHILL READINGS WILL BE ZERO TO 5 BELOW WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ003-121830- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-CRAWFORD PA- 118 PM EST MON JAN 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WIND CHILL READINGS WILL BE NEAR 10 BELOW FOR A WHILE THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILL READINGS WILL BE NEAR 10 BELOW WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-121830- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 118 PM EST MON JAN 11 2016 ...GALE WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. TODAY...THE COMBINATION OF WINDS OVER 15 KNOTS AND TEMPERATURES BELOW 25 DEGREES MAY RESULT IN MODERATE TO HEAVY FREEZING SPRAY FOR SHIPS ON LAKE ERIE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 10:24 PM EST | Small Craft Advisory | CLE | 23 hr | |
| Jan 11, 4:15 AM EST | Gale Watch | CLE | 12 hr | |
| Jan 11, 3:44 PM EST | Lake Effect Snow Warning | CLE | Ashtabula, Geauga | 47 hr |
| Jan 11, 3:44 PM EST | Lake Effect Snow Advisory | CLE | Ashtabula, Geauga, Lake | 45 hr |
| Jan 11, 3:44 PM EST | Winter Weather Advisory | CLE | Ashland, Crawford, Cuyahoga, Erie, Hancock, Holmes and 19 more | 20 hr |
| Jan 11, 4:18 PM EST | Gale Warning | CLE | 35 hr | |
| Jan 11, 3:23 AM EST | Lake Effect Snow Watch | CLE | Erie | 12 hr |
Nearby
Low Water Advisories in Ohio, 2016Every low water advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.